Articles publiés

  • Local Limit Theorem for Additive Processes with Null Recurrent Internal Markov Chain, Journal of Applied Probability (2023)
  • Large Graph Signal Denoising with Application to Differential Privacy, avec Élie Chedemail, Fabien Navarro et Baptiste Olivier, IEEE Transactions on Signal and Information Processing over Networks (2022)
  • Localized Fourier Analysis for Graph Signal Processing, avec F. Navarro et B. Olivier, Applied and Computational Harmonic Analysis (2022)
  • Data-driven Thresholding in Denoising with Spectral Graph Wavelet Transform, avec F. Navarro et B. Olivier, Journal of Computational and Applied Mathematics (2021)
  • Recurrence of multidimensional Persistent Random Walks: Fourier ans Series criteria, avec P. Cénac, Y. Offret, Arnaud Rousselle, Bernoulli (2020)
  • Persistent random walks II : scaling limits, avec P. Cénac, A. Le Ny, Y. Offret, Journal of Theoretical Probability (2018)
  • Random walks on graphs induced by aperiodic tilings, Markov Processes & Related Fields 23, No 1, 103-124 (2017)
  • Persistent random walks I : recurrence versus transience, avec Peggy Cénac, Arnaud Le Ny et Yoann Offret, Journal of Theoretical Probability (2016)
  • Marche aléatoire sur un di-graphe et frontière de Martin, C. R. Math. Acad. Sci. Paris 350 (2012), no 1-2, 87-90
  • Random walk on a directed graph and Martin boundary, arXiv (2012)



  • R package: Gasper, avec F. Navarro et B. Olivier

Manuscript de thèse

  • Graphes et Marches Aléatoires, soutenue le 6 juillet 2012